Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Parallelizability revisited

Author: Otomar Hájek
Journal: Proc. Amer. Math. Soc. 27 (1971), 77-84
MSC: Primary 54.82; Secondary 34.00
MathSciNet review: 0271925
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A classical theorem (Antosiewicz and Dugundji) states that a dynamical system on a locally compact separable metric space is parallelizable if and only if it is dispersive. In this paper it is shown that separability may be omitted, and, under a further condition, local compactness weakened to local Lindelöfness. The crucial step consists in a purely topological characterization of complete instability.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.82, 34.00

Retrieve articles in all journals with MSC: 54.82, 34.00

Additional Information

Keywords: Dynamical systems, parallelizability, global sections, completely unstable systems, dispersive systems, local sections, wandering points, fiber bundles, cross-sections, paracompact locally Lindelöf spaces
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society